On exact solutions of a system of quasi-linear equations describing integrable geodesic flows on a surface

Gulshat Abdikalikova, Andrey Evgenevich Mironov

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, for the first time, explicit solutions of a semi-Hamiltonian system of quasi- linear differential equations by the generalized hodograph method are found. These solutions define (local) metrics on a surface for which the geodesic flow has a polynomial in momenta integrals of the fourth degree.

Translated title of the contributionО точных решениях системы квазилинейных уравнений, описывающей интегрируемые геодезические потоки на поверхности
Original languageEnglish
Pages (from-to)949-954
Number of pages6
JournalSiberian Electronic Mathematical Reports
Volume16
DOIs
Publication statusPublished - 1 Jan 2019

State classification of scientific and technological information

  • 38 GEOLOGY

Fingerprint Dive into the research topics of 'On exact solutions of a system of quasi-linear equations describing integrable geodesic flows on a surface'. Together they form a unique fingerprint.

Cite this